# SDR CALA2016080100477

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 14,548 hours, 5,071 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 3308
- Condition: Smoke
- Location: Fwd Galley
- Part time: 66,014 hours, 7,130 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  PLASTIC OR ELECTRICAL ODOR IN FLT DECK AND SMOKE AND ODOR IN CABIN.  RETURNED TO DEPARTURE AND LANDED.  FOUND OVEN IN FWD GALLEY WITH STRONG BURN ODOR.  REMOVED AND REPLACED THE OVEN IAW AMM 25-34-00.  REPLACED RECIRCULATION AIR FILTERS IAW AMM 21-25-01-000-801 AND AMM 21-25-01-400-801. COMPLIED WITH AMM 05-51-26-800-801C1 INSPECTIONS,  NO DISCREPRENSIES NOTED.
